Tennessee, 2003Flooding in Tennessee, February 21 to 23, 2003
February 21 to 23, 2003 · NWS MRX · 40 events in 40 counties and zones
With the ground already saturated from the previous week's rainfall, three day rainfall totals of one to three inches created some flooding of streams and rivers as well as several mudslides across east Tennessee. Rivers which rose above their flood stages included the South Chickamauga, Clinch, Powell, Holston, Pigeon, French Broad and Sequatchie rivers.
Every event with a place to put it; 40 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 40
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
With the ground already saturated from the previous week's rainfall, three day rainfall totals of one to three inches created some flooding of streams and rivers as well as several mudslides across east Tennessee. Rivers which rose above their flood stages included the South Chickamauga, Clinch, Powell, Holston, Pigeon, French Broad and Sequatchie rivers.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before the first event at Feb 21, 10:00 AM EST, 2 hours earlier.
Area forecast discussion, Feb 21, 10:00 AM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1000 AM EST FRI FEB 21 2003
THE FOLLOWING ARE ALL THE FORECAST DISCUSSIONS FROM THE PAST 24
HOURS...WITH THE MOST RECENT ON TOP. THIS PROVIDES A HISTORY OF THE
DEVELOPMENT OF THE CURRENT FORECAST.
*********************************************************************
LATE MORNING FORECAST DISCUSSION (UPDATE)
1000 AM EST FRI FEB 21 2003
FORECAST FOR TODAY GENERALLY APPEARS TO BE ON TRACK. RADAR SHOWS
LIGHT PRECIP HAS OVERSPREAD VIRTUALLY THE ENTIRE FORECAST AREA...
WHICH JUSTIFIES THE CATEGORICAL POPS IN THE CURRENT FORECAST PACKAGE.
TEMPS LOOK REASONABLE. NO UPDATE WARRANTED AT THIS TIME.
LCM
********************************************************************
MORNING FORECAST DISCUSSION
415 AM EST FRI FEB 21 2003
BUSY SHIFT SO FAR TONIGHT AS WE AWAIT THE COMING OF THE NEXT
RAINMAKER...FLASH FLOOD WATCH WAS ISSUED FOR MOST OF THE WESTERN
PORTIONS OF THE CWA AS FLOODING GUIDANCE SHOULD BE MET IN THOSE
COUNTIES IF THE FORECASTED RAINFALL AMOUNTS FALL BY SAT AFTN.
SYSTEM IS PULLING OUT OF THE SOUTHERN PLAINS AND PLENTY OF RAINFALL
AHEAD OF THE LOW AS IT TAPS INTO THE GULF OF MEXICO. STRONG WAA WILL
ALLOW DEW POINTS TO CLIMB BY SAT AND ALLOW FOR THE POSSIBILITY OF
SOME STRONG THUNDERSTORMS ACROSS THE TENNESSEE VALLEY...DROPPING
EVEN MORE RAIN. QPF TOTALS FROM THE MODELS RANGE FROM 1 TO 4 INCHES
ACROSS THE TN VALLEY...DOWNSLOPING WINDS FROM THE SOUTHERLY FLOW MAY
HELP TO SOMEWHAT DISRUPT THE LARGER AMOUNTS OF RAINFALL ALONG THE
SOUTHERN APPALACHIANS IN TENNESSEE AND VIRGINIA.
SYSTEM WILL MOVE OUT SUNDAY WITH MUCH COLDER TEMPS AND SOME SNOW
FLAKES MIXED WITH THE RAIN SHOWERS. ANOTHER SHORT WAVE MOVES THROUGH
MONDAY REINFORCING THE COLDER AIR THROUGH MID WEEK.
MODELS SEEM TO HAVE A GOOD GRASP OF THE SHORT TERM WITH LITTLE
DIFFERENCES...THEY HAVE JUMPED THE LOW CENTER TRACK SOME FROM RUN TO
RUN...THIS WILL BE CRUCIAL FOR DETERMINATION OF THE HEAVIEST
RAINFALL AREAS AND POSSIBLE HEAVIER THUNDERSTORMS.
CHA 57 53 63 35 / 100 100 90 40
TYS 53 50 61 36 / 90 100 90 50
TRI 52 49 60 35 / 90 100 90 50
OQT 53 50 61 36 / 90 100 90 50
.MRX...
NC...NONE.
TN...FLASH FLOOD WATCH FOR THIS AFTERNOON THROUGH SATURDAY AFTERNOON
FOR ZONES TNZ012>014...TNZ035>037...TNZ067>069...TNZ081>084...
TNZ098>099.
VA...NONE.
BS
********************************************************************
EVENING FORECAST DISCUSSION (UPDATE)
925 PM EST THU FEB 20 2003
COVERAGE OF LIGHT RAIN HAS NOT BEEN VERY IMPRESSIVE...EXCEPT FOR SW
VA AND NE TN AREAS EARLY THIS EVENING...AND THAT RAIN HAS BEEN
DECREASING. THERE ARE AREAS OF LOW CLOUDINESS AND PATCHY DRIZZLE
...BUT THREAT OF MEASURABLE RAIN FOR REST OF TONIGHT SEEMS TO HAVE
DIMINISHED. THE LATEST RUC MODEL RUN DOES SPREAD SOME LIGHT RAIN
INTO THE PLATEAU AND SE TN BY 09-12Z...AND 18Z MESO-ETA IS SIMILAR.
MAY BE ABLE TO LOWER POPS BACK TO CHANCE IN A FEW MORE AREAS...BUT
LEAVE PLATEAU AND SE TN GROUPS AT LIKELY...BUT WORD AS MAINLY LATE.
WILL ATTEMPT TO GET ZFP UPDATED BEFORE 10 PM EST...THEN WILL FRESHEN
UP GRIDS AND WEB PRODUCTS AS WELL. JURY STILL OUT ON THIS WEEKENDS
RAINS...BUT HOPEFULLY 12Z MODELS RUNS WILL VERIFY WITH THE HEAVIER
RAINS TO OUR WEST AND SOUTH.
.MRX...
NC...NONE.
TN...NONE.
VA...NONE.
TG
*********************************************************************
AFTERNOON FORECAST DISCUSSION
305 PM EST THU FEB 20 2003
MAIN ISSUES THIS FORECAST CYCLE REVOLVE AROUND POPS THROUGH THE
SHORT TERM AND SIGNIFICANCE OF LATE FRIDAY/EARLY SATURDAY EVENT.
SURFACE ANALYSIS SUGGESTS BOUNDARY HAS SLID DOWN TO OUR SOUTHERN
FORECAST AREA AT THIS TIME. WAVES ALONG THIS SURFACE BOUNDARY
CONTINUE TO GENERATE INTERMITTENT AREAS OF LIGHT PRECIP. THIS
BOUNDARY IS PROJECTED TO PULL BACK TO THE NORTH AS AN UPPER LEVEL
TROUGH APPROACHES FROM THE WEST ON FRIDAY. THIS WILL GENERALLY PUT
OUR FORECAST AREA IN THE WARM SECTOR BY FRIDAY AFTERNOON.
MODELS CONTINUE TO TREND TOWARD A FARTHER WEST SOLUTION OF THE
FRIDAY/SATURDAY SYSTEM...KEEPING THE SOUTHERN APPALACHIANS IN THE
WARM SECTOR THROUGH MUCH OF THIS EVENT. COLD FRONT WILL MOVE THROUGH
THE AREA BY MID-DAY SATURDAY. GIVEN THE RELATIVELY WARM TEMPS
EXPECTED IN THIS WARM SECTOR...WOULD EXPECT SOME THUNDER ASSOCIATED
WITH THE COLD FRONTAL PASSAGE. IT APPEARS INSTABILITY WILL BE
MARGINAL BUT DYNAMICS WILL BE RELATIVELY STRONG AT THE TIME OF THE
FRONTAL PASSAGE. MODELS ARE NOT IN COMPLETE AGREEMENT ON RAINFALL
AMOUNTS AT THIS TIME...WITH ETA PROJECTING QPFS GENERALLY LESS THAN
AN INCH...THE GFS UP TO TWO INCHES...AND THE CANADIAN ABOUT 25 MM
(ROUGHLY ONE INCH). WILL NEED TO CONTINUE TO MONITOR THIS EVENT
CLOSELY.
MAV TEMPS AGAIN LOOK MOST REASONABLE THIS RUN FOR THE MOST PART...
WILL GENERALLY STAY CLOSE.
CHA 47 56 52 62 / 70 80 100 80
TYS 46 54 50 62 / 60 80 100 80
TRI 43 52 47 61 / 50 80 100 80
OQT 45 54 50 62 / 60 80 100 80
LCM
Hazardous weather outlook, Feb 21, 4:17 AM EST, 7 hours 43 minutes before
NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-005-
006-008-212200-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 AM EST FRI FEB 21 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA...EAST TENNESSEE AND SOUTHWEST NORTH CAROLINA.
.DAY ONE (TODAY)...
A DEVELOPING LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM THE
NORTHWEST GULF OF MEXICO TO THE MID TENNESSEE VALLEY BY EARLY
SATURDAY. A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF EAST TENNESSEE
NEAR AND ACROSS THE CUMBERLAND PLATEAU. RAINFALL AMOUNTS TODAY ARE
EXPECTED TO BE RELATIVELY LIGHT. TONIGHT AS A WARM FRONT MOVES NORTH
THROUGH THE AREA IN ADVANCE OF THE APPROACHING LOW PRESSURE SYSTEM
...MODERATE RAINFALL WILL BECOME WIDESPREAD. IN ADDITION...STRONG
SHOWERS...CAPABLE OF PRODUCING HEAVY DOWNPOURS WILL BE EMBEDDED IN
THE RAIN AREA. THUNDERSTORMS DEVELOPMENT IS ALSO LIKELY THROUGH
THE OVERNIGHT. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN
THREAT BEING WIND GUSTS IN EXCESS OF 60 MPH. SOUTHERLY WINDS WILL
ALSO BE ON THE INCREASE LATER TONIGHT AND A WIND ADVISORY IS LIKELY
ACROSS HIGHER ELEVATIONS.
HAZARDOUS WEATHER IS POSSIBLE AT THIS TIME.
.DAYS TWO THROUGH SEVEN...
FLOODING IS LIKELY TO CONTINUE THROUGH SATURDAY. A SLIGHT TO MODERATE
SEVERE THUNDERSTORM RISK WILL CONTINUE MAINLY EARLY SATURDAY. AN
ISOLATED TORNADO IS POSSIBLE MAINLY ACROSS SOUTHEAST TENNESSEE.
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY OVERNIGHT AND EARLY SATURDAY.
STAY TUNED OR VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/MRX.
Flood, Northwest Monroe
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Northwest Monroe forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.443, -84.253 (the zone’s center; the record gives no point)
Flood, Rhea
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Rhea forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.609, -84.924 (the zone’s center; the record gives no point)
Flood, Roane
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Roane forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.848, -84.523 (the zone’s center; the record gives no point)
Flood, Scott
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Scott forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.429, -84.503 (the zone’s center; the record gives no point)
Flood, Sequatchie
- When
- February 21, 11:00 AM CST to February 23, 5:00 AM CST
- Where
- Sequatchie forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.371, -85.411 (the zone’s center; the record gives no point)
Flood, Sevier/Smoky Mountains
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Sevier/Smoky Mountains forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.785, -83.524 (the zone’s center; the record gives no point)
Flood, Southeast Carter
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Southeast Carter forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.293, -82.127 (the zone’s center; the record gives no point)
Flood, Southeast Greene
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Southeast Greene forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.175, -82.846 (the zone’s center; the record gives no point)
Flood, Southeast Monroe
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Southeast Monroe forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.443, -84.253 (the zone’s center; the record gives no point)
Flood, Sullivan
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Sullivan forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.513, -82.304 (the zone’s center; the record gives no point)
Flood, Unicoi
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Unicoi forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.111, -82.432 (the zone’s center; the record gives no point)
Flood, Union
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Union forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.288, -83.837 (the zone’s center; the record gives no point)
Flood, Washington
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Washington forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.293, -82.497 (the zone’s center; the record gives no point)
Flood, West Polk
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- West Polk forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.120, -84.523 (the zone’s center; the record gives no point)
Flood, Anderson
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Anderson forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.118, -84.198 (the zone’s center; the record gives no point)
Flood, Bledsoe
- When
- February 21, 11:00 AM CST to February 23, 5:00 AM CST
- Where
- Bledsoe forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.596, -85.205 (the zone’s center; the record gives no point)
Flood, Blount/Smoky Mountains
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Blount/Smoky Mountains forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.687, -83.925 (the zone’s center; the record gives no point)
Flood, Bradley
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Bradley forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.154, -84.860 (the zone’s center; the record gives no point)
Flood, Campbell
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Campbell forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.404, -84.149 (the zone’s center; the record gives no point)
Flood, Claiborne
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Claiborne forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.486, -83.660 (the zone’s center; the record gives no point)
Flood, Cocke/Smoky Mountains
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Cocke/Smoky Mountains forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.925, -83.121 (the zone’s center; the record gives no point)
Flood, East Polk
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- East Polk forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.120, -84.523 (the zone’s center; the record gives no point)
Flood, Grainger
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Grainger forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.276, -83.510 (the zone’s center; the record gives no point)
Flood, Hamblen
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Hamblen forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.217, -83.267 (the zone’s center; the record gives no point)
Flood, Hamilton
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Hamilton forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.181, -85.165 (the zone’s center; the record gives no point)
Flood, Hancock
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Hancock forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.524, -83.222 (the zone’s center; the record gives no point)
Flood, Hawkins
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Hawkins forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.441, -82.945 (the zone’s center; the record gives no point)
Flood, Jefferson
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Jefferson forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.051, -83.446 (the zone’s center; the record gives no point)
Flood, Johnson
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Johnson forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.455, -81.852 (the zone’s center; the record gives no point)
Flood, Knox
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Knox forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.993, -83.937 (the zone’s center; the record gives no point)
Flood, Loudon
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Loudon forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.735, -84.312 (the zone’s center; the record gives no point)
Flood, Marion
- When
- February 21, 11:00 AM CST to February 23, 5:00 AM CST
- Where
- Marion forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.129, -85.622 (the zone’s center; the record gives no point)
Flood, McMinn
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- McMinn forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.425, -84.617 (the zone’s center; the record gives no point)
Flood, Meigs
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Meigs forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.513, -84.813 (the zone’s center; the record gives no point)
Flood, Morgan
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Morgan forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.135, -84.649 (the zone’s center; the record gives no point)
Flood, North Sevier
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- North Sevier forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.785, -83.524 (the zone’s center; the record gives no point)
Flood, Northwest Blount
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Northwest Blount forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.687, -83.925 (the zone’s center; the record gives no point)
Flood, Northwest Carter
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Northwest Carter forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.293, -82.127 (the zone’s center; the record gives no point)
Flood, Northwest Cocke
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Northwest Cocke forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.925, -83.121 (the zone’s center; the record gives no point)
Flood, Northwest Greene
- When
- February 21, 12:00 PM EST to February 23, 6:00 AM EST
- Where
- Northwest Greene forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.175, -82.846 (the zone’s center; the record gives no point)
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Florida, February 21, 2003$2.0 million · 90 kt wind · 1 event
- Flash Flooding and Hail in Mississippi, February 21 to 23, 2003$214,000 · 1 in hail · 36 events
- Flash Flood in Louisiana, February 21, 2003$250,000 · 1 event
- Hail in Texas, February 21, 2003$74,000 · 1.75 in hail · 13 events
- Damaging Wind in Guam, February 21 to 22, 2003$125,000 · 1 event
- Flash Flood in Louisiana, February 21, 2003$75,000 · 1 event
- Flash Flooding in Texas, February 21, 2003$50,000 · 6 events
- Flood in Louisiana, February 21, 2003$50,000 · 1 event
- Flash Flood in Texas, February 21, 2003$25,000 · 1 event
- Flood in Louisiana, February 21, 2003$25,000 · 1 event
- Flash Flood in Louisiana, February 21, 2003$20,000 · 1 event
- Flash Flooding in Louisiana, February 21, 2003$17,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5342917, 5342918, 5342919, 5342920, 5343019, 5343020, 5343021, 5343022, 5343023, 5343024, 5343025, 5343026, 5343027, 5343028, 5344076, 5344077, 5344078, 5344079, 5344080, 5344081, 5344082, 5344083, 5344084, 5344085, 5344086, 5344087, 5344088, 5344089, 5344090, 5344091, 5344092, 5344093, 5344094, 5344095, 5344096, 5344097, 5344098, 5344099, 5344100, 5344101.